# SDR RAIA00403009

- Difficulty date: March 12, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 8,014 hours, 7,405 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Pitch Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRIMARY AND STANDBY PITCH TRIM FAIL INDICATION. EVENTUALLY REGAINED PRIMARY PITCH TRIM. MAINTENANCE PERFORMED OPERATIONAL CHECK OF PRIMARY AND STANDBY PITCH TRIM SYSTEMS.  UNABLE TO DUPLICATE FAULT, OPS CHECK GOOD.
